FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Chemist Own Paracetamol Soluble Tablet 20 PackChemist Own Paracetamol Soluble Tablet 20 Pack

Chemists’ Own Paracetamol Soluble Tablets 20 Pack

$4.99

Fast effective relief from pain & reduces fever.

Alternative to Panadol® Rapid.

General Information

For fast effective relief from pain, and reduces fever.

Symptoms

  • – Headache
  • – Migraine & tension headache
  • – Mild arthritis
  • – Muscular & neuralgic conditions
  • – Toothache
  • – Back & period pain
  • – Fever

 

Product Features

  • – Dissolves in water

 

Ingredients

Paracetamol 500 mg

Size: 20 Pack

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Paracetamol Soluble Tablets 20 Pack”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »